Open Access
April, 2010 Intersection sheaves over normal schemes
J. Math. Soc. Japan 62(2): 487-595 (April, 2010). DOI: 10.2969/jmsj/06220487


Intersection sheaves are usually defined for a projective flat surjective morphism of Noetherian schemes of relative dimension d and for d+1 invertible sheaves on the ambient scheme. In this article, the construction is generalized to the case of the equi-dimensional projective surjective morphisms to normal separated Noetherian schemes. Applications to the studies on family of effective algebraic cycles and on polarized endomorphisms are also given.


Download Citation

Noboru NAKAYAMA. "Intersection sheaves over normal schemes." J. Math. Soc. Japan 62 (2) 487 - 595, April, 2010.


Published: April, 2010
First available in Project Euclid: 7 May 2010

zbMATH: 1198.14006
MathSciNet: MR2662853
Digital Object Identifier: 10.2969/jmsj/06220487

Primary: 14C17 , 14C20
Secondary: 14C25 , 14C35

Keywords: Chow variety , endomorphism , intersection sheaf , K-group

Rights: Copyright © 2010 Mathematical Society of Japan

Vol.62 • No. 2 • April, 2010
Back to Top